American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30J99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Helge Glöckner and Lutz G. Lucht. Weighted inversion of general Dirichlet series. Trans. Amer. Math. Soc. 366 (2014) 3275-3293.
Abstract, references, and article information   
View Article: PDF

[2] Pascal Lefèvre, Daniel Li, Hervé Queffélec and Luis Rodríguez-Piazza. Compact composition operators on Bergman-Orlicz spaces. Trans. Amer. Math. Soc. 365 (2013) 3943-3970.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1